# SDR SWAA2024050983962

- Difficulty date: May 9, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- Aircraft time: 28,831 hours, 13,878 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE STRUT AFT FAIRING STRUCTURE CRACK.  STARTED REMOVAL OF #2 ENGINE AFT FAIRING WEDGE PER SRM 51-40-02.  R & R RT STRUT AFT FAIRING IB PANEL IAW SRM 51-40-02.
